MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10060
Medical Device Problem Codes Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review is currently being performed.The device was returned to the manufacturer; however, evaluation is still pending.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem10060 endovascular stent allegedly experienced partial deployment and fracture.The information was received from a single source.One patient was involved with no reported patient injury.The patient age, weight and gender was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer.The investigation is confirmed for the alleged fracture and partial deployment issue.A definite root cause could not be identified.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10731530
Report Number2020394-2020-06040
Device Sequence Number3111621
Product Code PFV
UDI-Device Identifier04049519008592
UDI-Public(01)04049519008592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10060
Device Catalogue NumberFEM10060
Device Lot NumberANCY4246
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1